On the recursive sequence
Authors: R. DeVault, G. Ladas and S. W. Schultz
Journal: Proc. Amer. Math. Soc. 126 (1998), 3257-3261
MSC (1991): Primary 39A10
MathSciNet review: 1473661
Full-text PDF Free Access
Abstract: We show that every positive solution of the equation
where , converges to a period two solution.
-  G. Ladas, Open Problems and Conjectures, Journal of Difference Equations and Applications 2 (1996), 449-452.
-  Ch. G. Philos, I. K. Purnaras, and Y. G. Sficas, Global attractivity in a nonlinear difference equation, Appl. Math. Comput. 62 (1994), no. 2-3, 249–258. MR 1284547, https://doi.org/10.1016/0096-3003(94)90086-8
- G. Ladas, Open Problems and Conjectures, Journal of Difference Equations and Applications 2 (1996), 449-452.
- Ch. G. Philos, I. K. Purnaras and Y. G. Sficas, Global attractivity in a nonlinear difference equation, Applied Mathematics and Computers 62, (1994), 249 - 258. MR 95h:39008
Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39A10
Retrieve articles in all journals with MSC (1991): 39A10
Affiliation: Division of Mathematics and Sciences, Northwestern State University, Natchitoches, Louisiana 71497
Affiliation: Department of Mathematics, University of Rhode Island, Kingston, Rhode Island 02881
S. W. Schultz
Affiliation: Department of Mathematics and Computer Science, Providence College, Providence, Rhode Island 02918
Keywords: Recursive sequence, global asymptotic stability, period two solution
Received by editor(s): March 18, 1997
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society